# SDR 08FDEA00627

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY AT BS 950D BETWEEN STR S-29L AND S-28L, AFT SURFACE OF FRAME AND LWR SURFACE OF LWR CHORD HAVE CORROSION REMOVED FASTENERS FROM STA 950D STR 28L - 30L, BLENDED CORROSION, ORIGINAL MATERIAL .071".  REMAINING MATERIAL .058 INCH, MATERIAL REMOVED .031", OUT OF LIMITS, SRM 53-10-1 PG 2, TOOL ID NR IN22-0029, CAL DUE DATE 09/28/08.  REMOVED STRINGER CLIPS FROM STR 28L - 30, STR 28L -30.  FABRICATED NEW SHEAR TIE, SUPPORT ANGLE AND   SUPPORT CHANNEL, MEASURED MATERIAL FOR FAIL/SAFE, ORIGINAL MATERIAL .071"   REMAINING MATERIAL .067, LOSS OF .004. WITHIN LIMITS REF SRM 53-10-1 PG2.  FABRICATED DOUBLER, TREATED AND PRIMED AND INSTALLED REF SRM 51-10-2, SRM 51-30-2, SRM 53-10-4, BOEING DWG 69-44109.
